Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
(919) 660-2500

Bian, S., and J. G. Liu. “Dynamic and Steady States for Multi-Dimensional Keller-Segel Model with Diffusion Exponent m > 0.” Communications in Mathematical Physics, vol. 323, no. 3, Nov. 2013, pp. 1017–70. Scopus, doi:10.1007/s00220-013-1777-z. Full Text

Chen, X., and J. G. Liu. “Analysis of polymeric flow models and related compactness theorems in weighted spaces.” Siam Journal on Mathematical Analysis, vol. 45, no. 3, Oct. 2013, pp. 1179–215. Scopus, doi:10.1137/120887850. Full Text

Goudon, T., et al. “Asymptotic-preserving schemes for kinetic-fluid modeling of disperse two-phase flows.” Journal of Computational Physics, vol. 246, Aug. 2013, pp. 145–64. Scopus, doi:10.1016/j.jcp.2013.03.038. Full Text

Degond, P., et al. “Macroscopic limits and phase transition in a system of self-propelled particles.” Journal of Nonlinear Science, vol. 23, no. 3, June 2013, pp. 427–56. Scopus, doi:10.1007/s00332-012-9157-y. Full Text

Chen, X., and J. G. Liu. “Global weak entropy solution to Doi-Saintillan-Shelley model for active and passive rod-like and ellipsoidal particle suspensions.” Journal of Differential Equations, vol. 254, no. 7, Apr. 2013, pp. 2764–802. Scopus, doi:10.1016/j.jde.2013.01.005. Full Text

Jin, S., et al. “A domain decomposition method for semilinear hyperbolic systems with two-scale relaxations.” Mathematics of Computation, vol. 82, no. 282, Feb. 2013, pp. 749–79. Scopus, doi:10.1090/S0025-5718-2012-02643-3. Full Text

Chen, X., et al. “A Note on Aubin-Lions-Dubinskiǐ Lemmas.” Acta Applicandae Mathematicae, 2013, pp. 1–11.

Degond, P., et al. “Evolution of the Distribution of Wealth in an Economic Environment Driven by Local Nash Equilibria.” Journal of Statistical Physics, 2013, pp. 1–30.

Chae, D., et al. “Well-posedness for Hall-magnetohydrodynamics.” Annales De L’Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis, 2013.

Degond, P., et al. “Large-Scale Dynamics of Mean-Field Games Driven by Local Nash Equilibria.” Journal of Nonlinear Science, 2013, pp. 1–23.